Can I get some sleep, please?

It’s been almost three weeks now that I’ve been on the new medicine combination. I like how the Cymbalta is helping me in that I am not having those mini crying spells during the day. I have energy to get things done. The problem is that I can’t sleep. Even with taking the 1/2 pill of Klonopin at night, I still can’t sleep. I’m up every hour on the hour, staring at my alarm clock, wondering why I’m awake. It doesn’t help that I also have sleep apena, and I have that air hose connected to my nose, so when I wake up and try to get back to sleep, I have to adjust to the air pressure.

When I take a full dose of the Klonopin (.5mg), I am so knocked out that I have a hard time getting up in the morning. However, the last time I took a full dose, I was getting up every hour on the hour. UGH.

I need my sleep. I went to bed at 8:30pm on Tuesday night because I was so tired. I still was waking up at 2am, 3am, 4am, 5am. HELP!!!!!

If I take naps during the day, then that messes up my sleep as well. But, I love napping. I love curling up with a blanket and taking a little snooze. So, now I have to figure out if this waking up is medicine induced, or if it’s stress induced.

I’m getting frustrated at not getting a good night’s sleep.

Advertisements

7 responses

  1. Insomnia sucks! I understand your frustration. I dod that when I’m depressed too. I take Zoloft for mine, and if I take it before bed, instead of after I wake up, I can usually sleep through most of the night. The doc doesn’t like that idea but what do the docs know ;-). I hope something happens soon…you can’t function with your little guys sleep deprived.

  2. Oh grrr. My hubby has S.A. and he got the septum surgery done so he could clear the congestion so he could use the CPAP. I’m sure he can certainly relate. He’s so tired when he can’t use the CPAP!

    On the not sleeping front with meds, I hear you. Effexor did that to me. It might just be a bad side effect from Cymbalta. You might want to check with your doc and switch to something else. Effexor had great benefits for me while I was awake but I woke up every – and I mean EVERY – hour with Effexor and endured night sweats. Cymbalta might be helping you during the day but if it’s affecting your sleep, it’s off-setting any good that it’s doing. A mom of two needs her sleep!!!!

  3. Hi there-
    I also take Cymbalta. I take it all in the morning, because it does have an “activating” effect. When do you take your dose? If you are already taking it in the morning, and you otherwise like its effects on your mood, energy, etc… maybe your doc can titrate you up to the full dose more slowly? Or maybe you don’t need as large a dose at all.
    Definitely worth checking into! You NEED to sleep!
    Take care!

  4. Sorry to hear this. There is nothing more frustrating than waking up all night. Maybe (?) just maybe- you could take the boys for a nice LONG walk and wear yourself out (and them too – bonus).??? Keep doing what the doc tells ya but a nice brisk, long walk might also do wonders. It always wears me out….

    I have apnea too but have not worn that horrid mask in forever, I just HATE it so much. Hate is not even a strong enough word….

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s